# SDR 95ZZZX5621

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39608
- Make and model: Piper PA-44-180
- Aircraft serial: 447995015
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Nut Cracked
- Location: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AILERON CONTROL BOLT AT THE BELLCRANK HAD A MISSING NUT.  THE NUT WAS LOCATED IN THE WING AND WAS CRACKED IN THREE PLACES.  ONE CRACK WAS ACTUALLY SEPARATED AND ALLOWED THE  NUT TO FALL OFF.  ALL HARDWARE WAS REPLACED WITH CORRECT HARDWARE.
